# SDR CALA2023031300718

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 117,395 hours, 18,291 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stiffener
- Part number: 112T22524
- Condition: Cracked
- Location: Rhw Les 664
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-57-3-7014 RHW LES 664 FRONT SPAR STIFFENER FOUND CRACK TRANSFER TO NR WO.1500719 AND ORIGINATED BY V898549 RHW LES664 FRONT SPAR STIFFENER REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02 WORK ACCOMPLISHED BY MECHANIC V897473 INSPECTED BY V912779 RII INSPECTED BY HX147141 ADD EMP:V896853
